Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a diuretic be taken as anti-depression medication?

Answered by
Dr.
Dr. Muthu Krishnan

General & Family Physician

Practicing since :2017

Answered : 736 Questions

default
Posted on Mon, 5 Mar 2018 in Medicines and Side Effects
Question: Can anti depression medication be a diuretic
doctor
Answered by Dr. Muthu Krishnan 1 hour later
Brief Answer:
I need some information from you.

Detailed Answer:
Hi dear,
Welcome to HCM.I have analysed your query.
Some medications may cause increased urination as a side effect.could you please tell me what medication you are taking?
Thank you.

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Muthu Krishnan 15 hours later
Lexipro and bustorone
doctor
Answered by Dr. Muthu Krishnan 25 hours later
Brief Answer:
They wont cause increased urination.

Detailed Answer:
Hi dear,
Welcome to HCM.I have analysed your query.My opinion is that,the drugs you are taking will cause mainly nausea, vomiting,dizziness and other side effects.They wont cause increased
urination.
Thank you.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Lexipro

doctor1 MD

I am 73 years old I started the medicine called Lexipro 8 weeks ago. Last week I had on vacation I had wine and then another day two margirettas and started noticing that I have several itching and burning. Now I am waking with heart racing etc at...

doctor1 MD

can lexipro cause the following things to happen--i am taking 5 mg and doctor want me to go to 10 mg sweating and hot feeling even though weather is hot in oregon--how long does the side effect last can it cause gauging when you brush your teeth i...